skin-hair-icon
Diet Confusion
I have been taking Isotretinoin Treatment for acne since last 3 months. Should I i drink milk or not. As i have heard somewhere that it increases acne.. I want to drink milk because i am feeling physical weakness.
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

There are some studies showing relation between acne and dairy. It's better to control the potion size rather than entirely stopping it. You can have milk. As for isotretinoin ,be under proper care of doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.